MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 ADULT REUSABLE FINGER CLIP SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 ADULT REUSABLE FINGER CLIP SENSOR; OXIMETER
Model Number 4050
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Bruise/Contusion (1754); Skin Discoloration (2074)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per medwatch #mw5159272, the customer reported "on skin check, noted a discolored area under the nail just below where the probe was sitting on the nail".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the device has been returned to the investigation facility to allow for an analysis to be performed.When the product is evaluated or new information is obtained, a follow up report will be submitted.
 
Additional Manufacturer Narrative
Other text: the returned sensor was evaluated.The sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description
Per medwatch#: mw5159272, the customer reported "on skin check, noted a discolored area under the nail just below where the probe was sitting on the nail".There was no patient impact or consequence reported.

Brand Name
RD SET DCI SPO2 ADULT REUSABLE FINGER CLIP SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key20557699
Report Number3019388613-2024-00128
Device Sequence Number16956700
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public(01)00843997009843(11)230310(10)23CFW
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4050
Device Lot Number23CFW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight41 KG
Patient EthnicityNon Hispanic
Patient RaceWhite